# SDR AALA202501068460

- Difficulty date: January 1, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N427AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10235
- Aircraft time: 15,451 hours, 4,252 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT ON SEAT 4C INOPERATIVE. MAINTENANCE REPAIRED BROKEN WIRE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER ESPM 20-43-11 AND AMM 33-51-00.
